# SDR VNAA2009042200011

- Difficulty date: April 18, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 10,897 hours, 10,778 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Intermittent
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE LT O/B BRAKE TEMP SENSOR INTERMITTENT.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT OUTBOARD TEMPERATURE SENSOR.  CHECKS WERE COMPLETED PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
